# SDR P5CA9500459

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT NOSE WHEEL WELL DOOR HINGE CUTOUT RIGHT DOOR FWD HINGE.  REPAIRED PER BOEING SRM 53-10-20 AND 51-30-02.
